# SDR KBMA117638

- Difficulty date: June 30, 2002
- Submitted: July 11, 2002
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Clamp
- Part number: 55S15
- Condition: Cracked
- Location: Oil Vent Line
- Part time: 1,485 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE OIL VENT LINE CLAMP WAS CRACKED.  REPLACED WITH NEW CLAMP.
